| Catalog Number |
21-2735-24 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that when the clamp was opened, the hose drew in air, despite previously being air-free and flushed.There was patient involvement, but no patient injury.The incident took place right at the start of using the product, involving healthcare professionals, and occurred at the patient's home.
Additional Manufacturer Narrative
One device was returned for evaluation.Visual and functional testing was performed.During the functional test the distilled water passed through the sample without difficulty, the sample worked as expected.The root cause was not determined as no problem was detected.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.